# SDR SWAA2025060264398

- Difficulty date: April 26, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 57,136 hours, 34,469 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 242CF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] FLOOR PANEL 242CF WAS REPLACED IAW SRM 53-00-50-2R-0 PARA 1. A. NOTE:;[02] VERIFIED CORRECTIVE ACTION ITEM 1.
